# SDR SWAA2025070780215

- Difficulty date: June 10, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5240 · Service Doors
- Part: Stub Frame
- Condition: Cracked
- Location: Zone800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 CRACK NOTED ON R1 DOOR STUB FRAME,  LOCATED 0.7' ABOVE SEAL DEPRESSOR; LENGTH: 2.5'.   ENGINEERING TSR REQUIRED.   REMOVED AND REPLACED R1 DOOR UPPER STUB FRAME IAW SRM 51-40-02 & DWG 141A8370 REV C, INSTALLED AND ADJUSTED FORWARD UPPER LATCH RECIEVER ON FSD IAW AMM 52-41-00-820-801 (N) (1), AMM 20-50-11-910-801, AND SRM 51-40-02.
